# SDR SWAA2025092216420

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N8878L
- Make and model: Boeing 737-8
- Aircraft serial: 67914
- Aircraft time: 6,956 hours, 3,776 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Component: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT UNDER FWD FA SEAT WILL NOT TEST.   REMOVED AND REPLACED FWD FA FLASHLIGHT BATTERY IAW AMM 25-64-00. OPS CHECK GOOD.
